Vol. 108, No. 1, 1983

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Analytic linearization of the Korteweg-de Vries equation

E. Taflin

Vol. 108 (1983), No. 1, 203–220
Abstract

We prove that the KdV equation is linearized by an analytic function, which is projectively analytically invertible. The Cauchy problem for the KdV equation is entirely solved by this fact. The non-linear superposition principle is a trivial consequence of convexity for the image of the linearization operator.

Mathematical Subject Classification 2000
Secondary: 35C99, 58F07
Milestones
Received: 15 January 1982
Published: 1 September 1983
Authors
E. Taflin